|Delaying starting meds
Jun 20, 2008
Guess who? It's your Alabama Gal! lol
Quick question: Tomorrow is when I'll discover what my resistance is and which meds to begin on. I'm going to Calif for my parents 50th and family union at the end of July thru first week of Aug. Realizing that there is an adjustment period to starting any medication for any condition...in your opinion do you feel it would be a vaiable decision to put off starting meds until I return back home? I fear that any side effects and anxiety over med schedules etc might dampen the spirit to which I wish to have during this fun and exciting vacation. Could putting off begining treatment for a few weeks be a choice I can feel comfortable with? 6 weeks ago stats...Vl 10,000...and CD4 246...and a definite sudden decline with percent.
Keep supporting me Dr. Bob...you make my world go from twisting/twirley to somewhat sane!
Thank you...answer as soon as you are able...time is not my allie at this particular time. I want to go on my trip without feeling I am neglecting what is best for me...yet I want to be able to enjoy it as if what is can wait with no logistical problems.1
Too much to ask? So what...I'm asking!! lol
| Response from Dr. Frascino
Hi Alabama Gal,
While I doubt there would be any significant negative consequences to your waiting to begin your regimen until after your vacation, I really don't believe there is any real reason to wait. You have a full month to adjust to your mediations before heading to California. That should be plenty of time. Besides, many of the newer regimens are much more convenient to take and better tolerated than the older ones. In fact, you may even feel significantly better on your medications! Consequently, my vote would be to get started now and enjoy your California getaway with the comforting thought that your medications are doing some serious ass-kicking of your HIV infection!
Safe travels. Bon voyage!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Open Mouth Kissing Worried I Have HIV
- Flaky Skin After Oral Sex With No Protection Does It Mean I Have HIV
- Hairy Tongue After Anal Sex Bottom Worried I Have HIV
- Itchy Skin After Oral Sex Hooker Does It Mean I Have HIV
- Jock Itch After Sex With Hooker Condom Broke Sign Of HIV AIDS
- Sore On Penis After Foreplay Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.